# SDR I5PA201801270001

- Difficulty date: January 22, 2018
- Submitted: January 28, 2018
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

CAPT WINDSHIELD SHATTERED 1 HOURS AFTER TAKE OFF, PRIOR TO THE WINDSHIELD SHATTER, CREW NOTICED ARCING IN FIGHT.  WINDSHIELD AND WINDOW HEAT CONTROLLER WAS REPLACED PER APPLICABLE AMM, ALL TEST VERIFIED SATISFACTORY PER OPS CHECK IN APPLICABLE AMM.
